Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2019 | Journal Article | LibreCat-ID: 8753
S. Peitz, S. Ober-Blöbaum, and M. Dellnitz, “Multiobjective Optimal Control Methods for the Navier-Stokes Equations Using Reduced Order Modeling,” Acta Applicandae Mathematicae, vol. 161, no. 1, pp. 171–199, 2019.
LibreCat | DOI
 

Filters and Search Terms

issn=1572-9036

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed